# SDR UPS04843540

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXIT EMERGENCY SLIDE DEPLOYED.  REPLACED SLIDE IAW 25-60-00 SECURITY CK GOOD, THIS CLEARS M291801.
